Singular Moduli, Modular Polynomials, and the Index of the Closure of Z [j (...)] in Q (j(...)).

David R. Dorman

Mathematische Annalen (1989)

  • Volume: 283, Issue: 2, page 177-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Dorman, David R.. "Singular Moduli, Modular Polynomials, and the Index of the Closure of Z [j (...)] in Q (j(...)).." Mathematische Annalen 283.2 (1989): 177-192. <http://eudml.org/doc/164502>.

@article{Dorman1989,
author = {Dorman, David R.},
journal = {Mathematische Annalen},
keywords = {elliptic modular function; modular polynomial},
language = {eng},
number = {2},
pages = {177-192},
title = {Singular Moduli, Modular Polynomials, and the Index of the Closure of Z [j (...)] in Q (j(...)).},
url = {http://eudml.org/doc/164502},
volume = {283},
year = {1989},
}

TY - JOUR
AU - Dorman, David R.
TI - Singular Moduli, Modular Polynomials, and the Index of the Closure of Z [j (...)] in Q (j(...)).
JO - Mathematische Annalen
PY - 1989
VL - 283
IS - 2
SP - 177
EP - 192
LA - eng
KW - elliptic modular function; modular polynomial
UR - http://eudml.org/doc/164502
ER -

NotesEmbed ?

top

You must be logged in to post comments.